Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bleeding during sex. Clear chlymedia test. Any ideas?

Hi I've been with my partner about 5 months now I've done chlymedia test and its clear. But 2 weeks ago (2 days after my period) I was bleeding during sex it wasn't enough to class as a period but wasn't a bit either. It was joint in with the cum and stuff too and then when we had sex on Saturday it happened again. I haven't been to the doctors yet I was wondering if you could help me?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. You should see a gynecologist if you continue to have these bleeding episodes when you have sex. It is not common to have bleeding after sex. You may need to take a PAP smear test and have other screening examinations for STDs and UTI. I hope you understand and make an appointment as soon as possible. Take care and have a lovely day!
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor